# SDR A6WA201441343

- Difficulty date: April 1, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130523
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER LE CHAFED INBD & OTBD SURFACE.  R & R UPPER LE WITH NEW SERVICEABLE PART IAW SRM 51-42-06, 51-42-21 & 51-42-13.
